RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1974, Volume 38, Issue 2, Pages 291–293 (Mi izv1902)  

This article is cited in 1 scientific paper (total in 1 paper)

Matrix problems and integral representations

Yu. A. Drozd, A. G. Zavadskii, V. V. Kirichenko


Abstract: Given a linear matrix problem, an order is constructed whose representations are classified by the matrices of this problem. It is shown that problems about representations of partially ordered sets are included in this scheme.

Full text: PDF file (301 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1974, 8:2, 298–300

Bibliographic databases:

UDC: 519.49
MSC: Primary 20C10; Secondary 06A10
Received: 26.06.1973

Citation: Yu. A. Drozd, A. G. Zavadskii, V. V. Kirichenko, “Matrix problems and integral representations”, Izv. Akad. Nauk SSSR Ser. Mat., 38:2 (1974), 291–293; Math. USSR-Izv., 8:2 (1974), 298–300

Citation in format AMSBIB
\Bibitem{DroZavKir74}
\by Yu.~A.~Drozd, A.~G.~Zavadskii, V.~V.~Kirichenko
\paper Matrix problems and integral representations
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1974
\vol 38
\issue 2
\pages 291--293
\mathnet{http://mi.mathnet.ru/izv1902}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=342574}
\zmath{https://zbmath.org/?q=an:0313.16033}
\transl
\jour Math. USSR-Izv.
\yr 1974
\vol 8
\issue 2
\pages 298--300
\crossref{https://doi.org/10.1070/IM1974v008n02ABEH002106}


Linking options:
  • http://mi.mathnet.ru/eng/izv1902
  • http://mi.mathnet.ru/eng/izv/v38/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. A. Dokuchaev, V. V. Kirichenko, Zh. T. Chernousova, “Tiled Orders and Frobenius Rings”, Math. Notes, 72:3 (2002), 428–432  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:276
    Full text:101
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020